Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 17 year old female who was vaccinated with a dose of GARDASIL. Two years ago, the patient experienced headaches, paralysis, tremors which prevented her from participating in gymnastics. Therapy with GARDASIL was discontinued. The patient sought unspecified medical attention. At the time of this report the patient had not recovered. The reporting physician considered headaches, paralysis, and tremors to be disabling. Follow up information received on 02-SEP-2009 from a physician indicated that the patient had received only 2 doses of GARDASIL. The third dose of GARDASIL was being held because of the possible link between GARDASIL and the events. The physician also indicated that the patient had been referred to a neurologist. Additional Information was also received from the medical assistant of the patient''s primary physician; the medical assistant stated that the patient did not had any medical history or known drugs allergies; the patient received a first dose of GARDASIL (lot # 655618/0186U) on 23-FEB-2007. No other vaccines received on this date. At an office visit on 01-JUN-2007 the patient complained of dizziness and tremors in right hand and right foot. The patient was referred to a neurologist. The patient received a second dose of GARDASIL (lot # 659655/1486U) on 06-MAR-2009. Concomitant vaccination given on 06-MAR-2009 included a dose of DTaP (lot# C2775AA) and a dose of MENACTRA (lot # U2549AA), sites of vaccination not recorded. The patient was not seen since 06-MAR-2008. Additional information has been requested. 12/29/09 Neurological consult received for DOS 06/17/07. Pt c/o nonspecific visual problems and loss of complete vision. Pt was seen by ophthalmologist and diagnosed with migraine. Pt c/o bitemporal headache, tremors in legs, feeling of "pins and needles" in legs, feeling of paralysis, however Pt able to move legs. Neuro exam: wnl. Physician opinion was that Pt''s symptoms were likely a psychological/emotional process. Pt r/o Lyme disease and MS.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166